Table of Contents
Journal of Numbers
Volume 2014, Article ID 437814, 4 pages
http://dx.doi.org/10.1155/2014/437814
Research Article

Complex Roots of Unity and Normal Numbers

1Département de Mathématiques et de Statistique, Université Laval, Québec, QC, Canada G1V 0A6
2Computer Algebra Department, Eötvös Loránd University, Pázmány Péter Sétány I/C, Budapest 1117, Hungary

Received 7 December 2013; Accepted 26 May 2014; Published 12 June 2014

Academic Editor: Andrej Dujella

Copyright © 2014 Jean Marie De Koninck and Imre Kátai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K.-H. Indlekofer, I. Kátai, and O. Klesov, “Renewal theorems for some weighted renewal functions,” Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae. Sectio Computatorica, vol. 34, pp. 179–194, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Halász, “Über die Mittelwerte multiplikativer zahlentheoretischer Funktionen,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 19, pp. 365–403, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Weil, “On some exponential sums,” Proceedings of the National Academy of Sciences of the United States of America, vol. 34, pp. 204–207, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Iwaniec and E. Kowalski, Analytic Number Theory, vol. 53 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 2004. View at MathSciNet